ABSTRACT In this paper, we studied a non-autonomous predator-prey system where the prey dispersal in a two-patch environment. With the help of a continuation theorem based on coincidence degree theory, we establish sufficient conditions for the existence of positive periodic solutions. Finally, we give numerical analysis to show the effectiveness of our theoretical results.
Cite this paper
nullL. Wu, Z. Xiong and Y. Deng, "Existence of Periodic Solution for a Non-Autonomous Stage-Structured Predator-Prey System with Impulsive Effects," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 355-362. doi: 10.4236/am.2011.23042.
 Y. Nakata, Y. Muroya, “Permanence for Nonautonomous Lotka-Volterra Cooperative Systems with Delays,” Nonlinear Anal, Vol. 11, No. 1, 2010, pp. 528-534. doi:10.1016/j.nonrwa.2009.01.002
 T. V. Ton, “Survival of Three Species in a Nonautonomous Lotka-Volterra System,” Journal of Mathematical Analysis and Applications, Vol. 362, No. 2, February 2010, pp. 427-437. doi:10.1016/j.jmaa.2009.07.053
 S. H. Chen, J. H. Zhang and T. Young, “Existence of Positive Periodic Solution for Nonautonomous Predator-Prey System with Diffusion and Time Delay,” Journal of Computational and Applied Mathematics, Vol. 159, No. 2, October 2003, pp. 375-386. doi:10.1016/S0377-0427(03)00540-5
 Z. H. Lu, X. B. Chi and L. S. Chen, “Global Attractivity of Nonautonomous Stage-Structured Population Models with Dispersal and Harvest,” Journal of Computational and Applied Mathematics, Vol. 166, No. 2, April 2004, pp. 411-425. doi:10.1016/j.cam.2003.08.040
 Z. D. Teng and L. S. Chen, “Uniform Persistence and Existence of Strictly Positive Solutions in Nonautonomous Lotka-Volterra Competitive Systems with Delays,” Computers & Mathematics with Applications, Vol. 37, No. 7, April 1999, pp. 61-71. doi:10.1016/S0898-1221(99)00087-5
 J. Y. Wang, Q. S. Lu and Z. S. Feng, “A Nonautonomous Predator-Prey System with Stage Structure and Double Time Delays,” Journal of Computational and Applied Mathematics, Vol. 230, No. 1, August 2009, pp. 283-299. doi:10.1016/j.cam.2008.11.014
 X. X. Liu and L. H. Huang, “Permanence and Periodic Solutions for a Diffusive Ratio-Dependent Predator-Prey System,” Applied Mathematical Modelling, Vol. 33, February 2009, pp. 683-691. doi:10.1016/j.apm.2007.12.002
 Z. X. Hu, G. K. Gao and W. B. Ma, “Dynamics of a Three-Species Ratio-Dependent Diffusive Model,” Nonlinear Anal, Vol. 217, November 2010, pp. 1825-1830.
 C. J. Xu, X. H. Tang and M. X. Liao, “Stability and Bbifurcation Analysis of a Delayed Predator-Prey Model of Prey Dispersal in Two-Patch Environments,” Applied Mathematics and Computation, Vol. 216, July 2010, pp. 2920-2936. doi:10.1016/j.amc.2010.04.004
 S. Q. Liu, L. S. Chen and Z. J. Liu, “Extinction and Permanence in Nonautonomous Competitive System with Stage Structure,” Journal of Mathematical Analysis and Applications, Vol. 274, No. 2, October 2002, pp. 667-684. doi:10.1016/S0022-247X(02)00329-3
 Z. Li and F. D. Chen, “Extinction in Periodic Competitive Stage-Structured Lotka-Volterra Model with the Effects of Toxic Substances,” Journal of Computational and Applied Mathematics, Vol. 231, No. 1, September 2009, pp. 143-153. doi:10.1016/j.cam.2009.02.004
 X. W. Jiang, Q. Song and M. Y. Hao, “Dynamics Behaviors of a Delayed Stage-Structured Predator-Prey Model with Impulsive Effect,” Applied Mathematics and Computation, Vol. 215, No. 12, February 2010, pp. 4221-4229. doi:10.1016/j.amc.2009.12.044
 R. E. Gaines and J. L. Mawhin, “Coincidence Degree and Nonlinear Differential Equations,” Springer, Berlin, 1997.